# SDR TIMA20130617007

- Difficulty date: June 17, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N172GA
- Make and model: Beech 1900C
- Aircraft serial: UB11
- Aircraft time: 39,432 hours, 52,912 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 1146400009
- Condition: Cracked
- Location: Zone 300
- Part time: 39,432 hours, 52,912 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS WERE DISCOVERED IN THE VERTICAL STABILIZER RIB AT CSS 69.  REPAIRED IAW SRM 51-10-21.
